Ref: 5625827

Bisolvon Effervescent Tablets

Ref: 5625827

Medicinal product in the form of effervescent acetylcysteine ??tablets indicated for the treatment of productive cough.

Medicinal Product Not Subject to Medical Prescription

Productive cough

Available Colorsúnico

{{key}}
Matches size
{{size}}
7,50€

Limited Availability

Notify me when available
Available only for registered customers. Sign in / Register
    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    Usage Advice
    Indications: Bisolvon Linctus Adult Effervescent Tablets is a non-prescription medication whose active substance is acetylcysteine. This drug degrades viscous, sticky mucus to make it more fluid and easier to expectorate when coughing. It can be used in respiratory tract disorders associated with excess mucus in adults. This medicine is not recommended in case of allergy or hypersensitivity to any of the constituents and to children under 2 years of age. You should talk to your doctor before taking this medicine if you have asthma or if you have had episodes of bronchospasm, if you have a history of stomach ulcer. There have been reports of hypersensitivity reactions to acetylcysteine, so if you notice any symptoms, stop treatment immediately and consult your doctor. If in doubt, talk to your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Acetylcysteine ??(600 mg), Citric acid anhydrous (E330), Ascorbic acid (E300), Sodium citrate (E331), Sodium cyclamate (E952), Sodium saccharin (E954), Mannitol (E421), Sodium bicarbonate (E500) , Anhydrous sodium carbonate (E500), anhydrous lactose, lemon flavor
    How to Use
    Dissolve the tablet in a glass of water and drink the solution immediately. Adults: take 1 effervescent tablet once a day. Bisolvon Effervescent should not be given to children under 2 years of age and is not recommended for children between 2 and 11 years of age. Do not take this medicine for more than 5 consecutive days without consulting your doctor
    Please select a size
    Please select material
    Add to cart